# SDR DALA2019071204229

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 66,742 hours, 25,321 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 698 2L SLIDE LIGHT COMES ON AND OFF. CORRECTIVE ACTION: CLEANED GIRT BARS AND PROX SWITCH SENSORS - DOOR SLIDE FUNCTIONS NORMALLY REF MM 52-11 CHECKS OK . (5946968)
